Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Very tired...why?

Share
avatar
fturna

Posts : 13
Karma : 23
Join date : 2016-03-16

Very tired...why?

Post by fturna on Mon Aug 28, 2017 3:00 am

--------------
Firstly my stats ;
Age 30
Height 182 cm.
Weight 170 lbs
BF 5 % (approx.)
Experience : 2,5 years
Cycles - Just finished O-Turanabol only cycle and gained 6 lbs. (this is the first cycle in my life)
Diet : not calculating but in balance.taking 2 gr. protein/kg, meals 5-6 times a day.
----------------

Hi,

I have just finished my O-turanabol only cycle. (total 5 weeks)

I have gained 6 lbs and ı liked it very much.

The only thing is that ı started to get tired very soon since the last 2 weeks of my cycle. I dont know why? Very strange. I can train very efficiently for the first 30 min. and then especially my arms, shoulders gets very tired and ı can not even lift them for a while. I dont know why? Also after training walking on the street ı get tired soon...

Have you ever seen this kind of things?

Please give your opinions.

Thanks.

Fatih
avatar
vindiesel

Posts : 27
Karma : 29
Join date : 2016-01-31

Re: Very tired...why?

Post by vindiesel on Mon Aug 28, 2017 3:49 am

Did you have some bloodwork done before the start of your cycle?

If I ask, it's b/c you could have anemia (iron deficiency). The symptoms are great fatigue and being easily out of breath. Another viral infection could be at the origin of such an extreme fatigue (mononucleosis being one of them).

Do you take a multivitamin/multimineral?
Have you already felt like this before? Do you sleep well? Do you rest enough?
avatar
Visions
VIP
VIP

Posts : 233
Karma : 241
Join date : 2016-01-21
Location : Castle

Re: Very tired...why?

Post by Visions on Mon Aug 28, 2017 4:41 am

You shut down your natural Test production,,, hope your PCT goes well or you'll loose everything you gained plus...

This is a classic reason why you use at least 150mg Test ew with any cycle,,, or you get,,, Fatigue, Depression, No Libido, Memory Problems, Gains not as good as they should have been,,,

Am sure you read not to do the cycle like this but you did it anyway and now you know why first hand...

Let me add shutting down your natural production for this short 5 week cycle to only gain 6 lbs has done more harm then good... it may take you a month or more to recover,,, I didn't see a PCT layed out so I am guessing you thought you didn't need one... Live and Learn!


_________________
Wanting to avoid negative sides?

Thinking of Testosterone Replacement Therapy, called TRT? ...

You've come to the right place for that type of questions...
avatar
Fitnessrx

Posts : 23
Karma : 25
Join date : 2016-02-10

Re: Very tired...why?

Post by Fitnessrx on Mon Aug 28, 2017 5:18 am

fturna,
There could be a lot of medical conditions to cause excess fatigue, but
it could be caused by your cycle. Turinabol is highly anabolic with a realtively
low andorgenic component, but it will shut you down. A big drop in Test in
the body can cause excess fatigue and upset your entire endocrine system.
Who knows, just a theory, but you might want to get your tesosterone levels
checked. Fitnessrx
avatar
fturna

Posts : 13
Karma : 23
Join date : 2016-03-16

Re: Very tired...why?

Post by fturna on Mon Aug 28, 2017 5:54 am

Thanks for the opinions.

I did not have any blood work at first.

I have just completed the cycle and planning to start my pct.

This will be :

40/30/2o Nolva (or 50/50/50 clomid)
I was also taking tribulus, zma and multivitamin everyday. I sleep very well, and rest at least 9-10 hours a day. (ı know the importance of PCT)

I feel myself very well except the tiredness when training. My sexual drive is also fine, ı dont think there is big difference comparing before cycle.

So, where is the problem, ı dont know? What do you suggest to me?

Regards,

Fatih
avatar
vindiesel

Posts : 27
Karma : 29
Join date : 2016-01-31

Re: Very tired...why?

Post by vindiesel on Mon Aug 28, 2017 6:46 am

If I were you, I'd wait and see if the symptoms persist during PCT. If you always feel exhausted, you should consider blood work or maybe a change of diet. More carbs will give you more energy, eat your greens too, they contain a lot of essential vitamins.
Take care.
avatar
pin kushion

Posts : 12
Karma : 16
Join date : 2016-02-02

Re: Very tired...why?

Post by pin kushion on Mon Aug 28, 2017 7:18 am

take a nap and get rested for a couple of hours before workout.
avatar
vindiesel

Posts : 27
Karma : 29
Join date : 2016-01-31

Re: Very tired...why?

Post by vindiesel on Mon Aug 28, 2017 7:55 am

B12 shots could also help against fatigue but I wouldn't have any without having your levels checked out first.
avatar
irishpride0769

Posts : 63
Karma : 65
Join date : 2016-01-14

Re: Very tired...why?

Post by irishpride0769 on Mon Aug 28, 2017 8:43 am

could have also overtrained...whats your diet and training look like


_________________
I REALLY WISH I WAS CANADIAN!!!

Here Gerbil..Gerbil..Gerbil! Come to daddy!

I use Maxoderm for all my farm yard fun!
avatar
fturna

Posts : 13
Karma : 23
Join date : 2016-03-16

Re: Very tired...why?

Post by fturna on Mon Aug 28, 2017 9:35 am

Hi,

I worked bench and biceps yesterday, and ı felt better. I have beenon PCT for 4 days and taking Clomid (50mg/ed) plus tribulus+ZMA. I also increased the intake of multivitamins. My body weight is still same.
The bad thing is ı lost some strength of course but not so much as ı expected.
Thinks are going better .

Note for irishpride0769 :
I train 3 days a week.
Bench-biceps, shoulder-trcieps, leg-back-trapezius.
Diet : not calculating but in balance.taking 2 gr. protein/kg, meals 5-6 times a day.(+taking weight gainers to increase my calori intake)


Thanks all for the opinions, they are very valuable.
Fatih

Sponsored content

Re: Very tired...why?

Post by Sponsored content

    Similar topics

    -

    Current date/time is Sun Sep 24, 2017 3:40 am